# SDR 99ZZZX2369

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: 5059
- Condition: Cracked
- Location: Mlg
- Part time: 4,548 hours
- Component: Pneudraulics
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIR LINE CRACK LONG THE CASTING SEAM IN MOUNG BOLT HOLE.  WEAK OR FLAWED CASTING.
